Folgen
Giulia Dileo
Giulia Dileo
Dipartimento di Matematica, Università degli Studi di Bari Aldo Moro
Bestätigte E-Mail-Adresse bei uniba.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Almost Kenmotsu manifolds and local symmetry
G Dileo, AM Pastore
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (2), 343-354, 2007
1822007
Almost Kenmotsu manifolds and nullity distributions
G Dileo, AM Pastore
Journal of Geometry 93, 46-61, 2009
1572009
Almost Kenmotsu manifolds with a condition of η-parallelism
G Dileo, AM Pastore
Differential Geometry and its Applications 27 (5), 671-679, 2009
622009
On nearly Sasakian and nearly cosymplectic manifolds
A De Nicola, G Dileo, I Yudin
Annali di Matematica Pura ed Applicata (1923-) 197, 127-138, 2018
312018
On the geometry of almost contact metric manifolds of Kenmotsu type
G Dileo
Differential Geometry and its Applications 29, S58-S64, 2011
242011
Nearly Sasakian geometry and -structures
B Cappelletti-Montano, G Dileo
Annali di Matematica Pura ed Applicata (1923-) 195, 897-922, 2016
212016
The geometry of 3-quasi-Sasakian manifolds
B Cappelletti Montano, A De Nicola, G Dileo
International Journal of Mathematics 20 (09), 1081-1105, 2009
212009
3-quasi-Sasakian manifolds
B Cappelletti Montano, A De Nicola, G Dileo
Annals of Global Analysis and Geometry 33, 397-409, 2008
202008
On the structure and symmetry properties of almost-manifolds
G Dileo, A Lotta
Geometriae Dedicata 110 (1), 191-211, 2005
192005
A classification of certain almost α-Kenmotsu manifolds
G Dileo
Kodai Mathematical Journal 34 (3), 426-445, 2011
172011
Generalizations of 3-Sasakian manifolds and skew torsion
I Agricola, G Dileo
Advances in Geometry 20 (3), 331-374, 2020
82020
A classification of spherical symmetric CR manifolds
G Dileo, A Lotta
Bulletin of the Australian Mathematical Society 80 (2), 251-274, 2009
82009
Homogeneous non-degenerate 3-(α, δ)-Sasaki manifolds and submersions over quaternionic Kähler spaces
I Agricola, G Dileo, L Stecker
Annals of Global Analysis and Geometry 60 (1), 111-141, 2021
52021
Levi-parallel contact Riemannian manifolds
G Dileo, A Lotta
Mathematische Zeitschrift 274, 701-717, 2013
52013
Nearly Sasakian manifolds revisited
B Cappelletti-Montano, A De Nicola, G Dileo, I Yudin
Complex Manifolds 6 (1), 320-334, 2019
42019
Anti-quasi-Sasakian manifolds
D Di Pinto, G Dileo
Annals of Global Analysis and Geometry 64 (1), 5, 2023
22023
Remarkable classes of almost 3-contact metric manifolds
G Dileo
Axioms 10 (1), 8, 2021
22021
Some Einstein nilmanifolds with skew torsion arising in CR geometry
G Dileo, A Lotta
International Journal of Geometric Methods in Modern Physics 12 (08), 1560017, 2015
22015
Riemannian almost CR manifolds with torsion
G Dileo, A Lotta
Illinois Journal of Mathematics 58 (3), 807-846, 2014
22014
Odd‐dimensional counterparts of abelian complex and hypercomplex structures
A Andrada, G Dileo
Mathematische Nachrichten 296 (2), 470-508, 2023
12023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20